# SDR MASA200501090

- Difficulty date: December 28, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 19,660 hours, 15,118 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ASH 6412 LAS - CARGO SMOKE WARNING IN FLIGHT, PILOT DISHCARGED BOTH CARGO FIRE EXTINGUISHER BOTTLES.  MAINTENANCE REPLACED THE BOTTLES AND OPS CHECK GOOD.
